Weighted l2-multipliers

Ching Hua Chang, Chin Cheng Lin

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we give a simple proof of the characterization of an L2 multiplier with weight |x|2k, kÎ N.

Original languageEnglish
Pages (from-to)927-934
Number of pages8
JournalRocky Mountain Journal of Mathematics
Volume25
Issue number3
DOIs
StatePublished - 1995

Fingerprint

Dive into the research topics of 'Weighted l<sup>2</sup>-multipliers'. Together they form a unique fingerprint.

Cite this